SciELO - Scientific Electronic Library Online

 
vol.4 número3Coste-efectividad de la insulina de acción intermedia o larga contra Exenatide en pacientes con diabetes mellitus tipo 2 no óptimamente controlados con antidiabéticos oralesVariación del conocimiento al asistir a un taller de asma para farmacéuticos comunitarios índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Pharmacy Practice (Granada)

versión On-line ISSN 1885-642X

Resumen

GHOLAMI, Kheirollah; KAMALI, Elahe; HAJIABDOLBAGHI, Mahboubeh  y  SHALVIRI, Gloria. Evaluation of anti-tuberculosis induced adverse reactions in hospitalized patients. Pharmacy Pract (Granada) [online]. 2006, vol.4, n.3, pp.134-138. ISSN 1885-642X.

Background: Tuberculosis has been one of the common diseases of human communities. Besides of disease-related complications, there are serious adverse reactions due to Anti-tuberculosis (Anti-TB) drug therapy. Objectives: To assess the rate of Adverse Drug Reactions (ADRs) induced by Anti-TB drugs in the infectious disease department for a period of one year. To detect serious and preventable recognized ADRs. Methods: All patients admitted to the infectious disease department at Imam tertiary teaching hospital in Iran who received Anti-TB drugs from July 2001 to July 2002 entered the study. These patients were monitored for ADRs during hospital stay. The ADRs were then classified based on patients and reactions factors. The causality and severity of the reactions were determined using Naranjo algorithm and Hartwig questionnaire, respectively. Results: During the study period, 83 patients received Anti-TB drugs; of them 44 developed at least one ADR. Total number of 81 ADRs was detected in this study. ADRs were recognized as the major cause of hospital admission in 11 (13.3%) patients. The most frequent system-organ class affected by ADRs was Liver and biliary system (37%). Hepatitis was observed in 21 (25.3%) patients leading to death in two patients. Conclusion: Anti-TB drugs could cause significant adverse effects both in quantity and severity leading to hospitalization, prolonged hospital stay and even death. More attention is needed to prevent these reactions.

Palabras clave : Tuberculosis; Inpatients; Drug Reaction Reporting Systems; Drug Toxicity; Iran.

        · resumen en Español     · texto en Español | Inglés     · Español ( pdf ) | Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons